# SDR SWAA2022031167181

- Difficulty date: July 6, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 SLAT L/E NOSE SKIN @ ACTUATOR FTG ATTACH FASTENER HOLE; CRACK; MRK'D. / REPAIRD L/H WING #1 SEAT LEADING EDGE SKIN IAW B 737-700 SRM S7-42-01-2R-8
